# SDR CA140103009

- Difficulty date: December 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 39,992 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY TWO MINUTES AFTER ENGINE START, THE NR 2 ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN ACCOMPANIED BY A NR 2 ENG  FAIL ECAM.  IAW TSM 72-00-00-810-807-A, NON MOTORING & MOTORING TESTS OF ENG 2 FADEC CHAN A & B C/O.  NO FAULTS FOUND. ENG 2 MIN IDLE CHECK C/O AS AMM 71-00-00-710-006. NO FAULTS CONFIRMED. NO ADDITIONAL MAINTENANCE ACTION REQ.
